Proof of the conjectures of H. Uhlig on the singular multivariate beta and the Jacobian of a certain matrix transformation
José A. Díaz-García, Ramón Gutiérrez Jáimez
The Annals of Statistics · 1997 · Volume 25 · Issue 5
Abstract
Uhlig proposes two conjectures. The first concerns the Jacobian of the transformation $Y = B \times B'$ where B is the matrix $m \times m$ and m and X, Y belong to the class of positive semidefinite matrices of the order of $m \times m$ of rank $n < m, S_{m,n^{\cdot}}^+$. The second is concerned with the singular multivariate Beta distribution. This article seeks to prove the two conjectures. The latter result is then extended to the case of the singular multivariate F distribution, and the respective density functions are located for the nonzero positive eigenvalues of the singular Beta and F matrices.
Keywords
62E15, 62H10, Beta distribution, singular matrix distributions, Wishart distribution
Enable JavaScript for citation tools and additional paper interactions.